# SDR QXEA2012122401724

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 27,565 hours, 28,361 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Prop De-Ice
- Part time: 1,256 hours, 1,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PROP DE-ICE CAUTION LIGHT ILLUMINATED.  CAUTION LIGHT EXTINGUSHED AFTER RUNNING CHECKLIST.  NONE OF THE GREEN PROP DE-ICE LIGHTS CAME BACK ON IN "ON" OR "TEST" MODE.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INTERROGATED CDS, FOUND NO FAULTS.  PERFORMED FUNCTIONAL TEST OF PROP DE-ICE SYS IAW AMM TASK 30-61-00-720-801.  PROP LIGHTS ON ICE PROTECTION PANEL WOULD NOT ILLUMINATE, NO FAULTS WERE LOGGED IN CDS.  R & R ICE AND RAIN PROTECTION PANEL IAW AMM TASK 30-10-01-000-801/30-10-01-400-801. OPS CHECKED GOOD. RETURNED TO SERVICE.
